Alert archive / Florida / Small Craft Advisories in 2019
Small Craft Advisory 2, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 19, 2019, 8:33 AM EST. It took effect at Jan 20, 2019, 12:00 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2019, 8:33 AM EST (13:33 UTC)
- In effect from
- Jan 20, 2019, 12:00 AM EST
- Expired
- Jan 21, 2019, 8:52 AM EST
- In force
- 33 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
098 WHUS72 KMFL 191333 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 833 AM EST Sat Jan 19 2019 AMZ650-651-670-671-192145- /O.NEW.KMFL.SC.Y.0002.190120T0500Z-190121T0000Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 833 AM EST Sat Jan 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST SUNDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect from midnight tonight to 7 PM EST Sunday. * Winds and Seas...Southwest winds 20 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
8 follow-up statements
691 WHUS72 KMFL 192149 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 449 PM EST Sat Jan 19 2019 AMZ650-651-670-671-200600- /O.CON.KMFL.SC.Y.0002.190120T0500Z-190121T0000Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 449 PM EST Sat Jan 19 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST SUNDAY... * Winds and Seas...Southwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
802 WHUS72 KMFL 200756 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 256 AM EST Sun Jan 20 2019 AMZ630-GMZ656-657-676-210000- /O.EXB.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/ Biscayne Bay- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 256 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect until 1 AM EST Monday. * Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ650-651-670-671-210000- /O.EXT.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 256 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY... * Winds and Seas...West winds 20 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
148 WHUS72 KMFL 201203 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 703 AM EST Sun Jan 20 2019 AMZ610-202015- /O.NEW.KMFL.SI.Y.0001.190120T1203Z-190120T2300Z/ Lake Okeechobee- 703 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM EST THIS EVENING... The National Weather Service in Miami has issued a Small Craft Advisory for winds, which is in effect until 6 PM EST this evening. * Winds...West 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 21 to 33 knots are expected. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-650-651-670-671-GMZ656-657-676-202015- /O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 703 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * Winds and Seas...Northwest winds 20 to 25 kt with gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
169 WHUS72 KMFL 201346 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 846 AM EST Sun Jan 20 2019 GMZ656-657-676-202200- /O.EXT.KMFL.SC.Y.0002.000000T0000Z-190121T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 846 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... * Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ610-202200- /O.CON.KMFL.SI.Y.0001.000000T0000Z-190120T2300Z/ Lake Okeechobee- 846 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * Winds...West 20 to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 21 to 33 knots are expected. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-650-651-670-671-202200- /O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 846 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * Winds and Seas...West winds 20 to 25 kt with gusts up to 35 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
369 WHUS72 KMFL 202119 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 419 PM EST Sun Jan 20 2019 AMZ610-202300- /O.CON.KMFL.SI.Y.0001.000000T0000Z-190120T2300Z/ Lake Okeechobee- 419 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * Winds...Northwest 15 to 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 21 to 33 knots are expected. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-650-651-670-671-210530- /O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 419 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * Winds and Seas...Northwest winds 20 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ656-657-676-210530- /O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 419 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * Winds and Seas...North winds 15 to 25 kt with gusts up to 30 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
985 WHUS72 KMFL 210549 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 1249 AM EST Mon Jan 21 2019 AMZ630-650-651-670-671-210700- /O.EXP.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 1249 AM EST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... Winds have dropped below advisory criteria over the Atlantic waters. Small Craft should still exercise caution over the Atlantic waters. $$ GMZ656-657-676-211200- /O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1249 AM EST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * Winds and Seas...North around winds 15 kt with gusts up to 20 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
849 WHUS72 KMFL 210851 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 351 AM EST Mon Jan 21 2019 GMZ656-657-211000- /O.CAN.KMFL.SC.Y.0002.000000T0000Z-190121T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- 351 AM EST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Miami has cancelled the Small Craft Advisory. Winds and seas have begun to diminish in the nearshore Gulf waters. Small craft should exercise caution this morning in nearshore Gulf waters. $$ GMZ676-211500- /O.EXT.KMFL.SC.Y.0002.000000T0000Z-190121T1500Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 351 AM EST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * Winds and Seas...Northeast around winds 15 kt with gusts up to 20 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
395 WHUS72 KMFL 211352 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 852 AM EST Mon Jan 21 2019 GMZ676-211500- /O.CAN.KMFL.SC.Y.0002.000000T0000Z-190121T1500Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 852 AM EST Mon Jan 21 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Miami has cancelled the Small Craft Advisory. Northwest winds 15-20 kts and 4-6 ft seas will continue until this evening. Mariners should still use caution. $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 6:41 AM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Jan 19, 6:41 AM EST, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Miami FL 641 AM EST Sat Jan 19 2019 .AVIATION... Cold front moving through the area late in the period will be the main weather-maker. It will likely be accompanied by some showers, and a thunderstorm or two cant be ruled out overnight into early Sunday. VFR conditions should prevail but some MVFR CIGs (and possibly VSBY in heavier showers) are possible, and this may need to be included in TAFs at a later time. SE wind today will increase to 10-15 KT by afternoon, then gradually veer SW at similar speeds tonight. NW wind is expected after 12z Sunday. && .PREV DISCUSSION... /issued 351 AM EST Sat Jan 19 2019/ DISCUSSION... TODAY: High pressure has shifted east over the Atlantic with winds veering southerly to southwesterly ahead of an approaching cold front. Temperatures will be above average with high temps along the east coast in the upper 70s approaching 80 degrees today. TONIGHT THROUGH MONDAY: A low pressure developing over the Southern CONUS has a cold front draped to its south moving across eastern Texas and entering the Gulf of Mexico. Models are in fairly good agreement with the timing of the front moving across the Gulf today and moving into our region late tonight/ Sunday morning. As the front approaches Sunday it will outrun most of the upper level support. The vort max and the upper level jet will stay north of the region, with the best chance of thunderstorms staying to our north across Northern and Central Florida. Ahead of the front a few showers will be possible, but overall the main line will be a broken line of showers with a few embedded thunderstorms possible. With any of the thunderstorms that do a develop a few gusty winds 30 to 40 MPH will be possible. The front should exit the region by Sunday evening allowing colder and drier air to filter into the South Florida peninsula. Cold Air advection behind the front will allow low temperatures Monday morning be in the upper 30s around the Lake Okeechobee region, low to mid 40s across the interior and Gulf Coast, with mid to upper 40s over the east coast metro. Winds will allow the apparent temperatures to be a few degrees colder. As of now winds will remain elevated enough to keep the mention of frost out of the forecast for Glades County. Will have to monitor the winds if they relax and lighten some, then there may be some frost potential in portions of the Lake Okeechobee region. High pressure develops behind the front Monday and moves quickly east into the Atlantic keeping the cold air advection short lived, with winds becoming northeasterly Monday night helping to moderate temperatures overnight. TUESDAY-FRIDAY: High pressure dominates through mid-week with easterly flow becoming southeasterly, ahead of another cold front approaching the region. Models have come into better agreement on timing being Thursday into Friday. Another chance of rain and cooler temps behind the cold front. MARINE... Southeasterly to southerly winds ahead of an approaching cold front moving into the region tonight into Sunday morning. Gusty winds and increasing seas will lead to hazardous marine conditions beginning early Sunday morning. A Small Craft advisory will likely be required across all South Florida waters as early as Sunday morning. Winds will increase out of the NW around 20 -25 knots with higher gust around 30 knots. Seas in the Gulf will build 7 to 9 feet, and seas in the Atlantic build 4 to 7 feet, with highest values in the Gulf Stream and offshore Atlantic waters. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 79 65 73 45 / 10 40 60 10 Fort Lauderdale 78 67 73 48 / 10 40 60 10 Miami 79 68 74 48 / 10 40 60 10 Naples 78 64 69 45 / 0 60 60 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && DISCUSSION...33/Kelly MARINE...33/Kelly AVIATION...23/SBK
Hazardous weather outlook, Jan 19, 4:52 AM EST, 3 hours 41 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 452 AM EST Sat Jan 19 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 192200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 452 AM EST Sat Jan 19 2019 ...MODERATE RISK OF RIP CURRENTS PALM BEACH AND GULF COAST COUNTY BEACHES... ...NEXT WAVE OF COLD TEMPERATURES SUNDAY NIGHT BEHIND A FRONT... ...HAZARDOUS BOATING CONDITIONS ATLANTIC AND GULF WATERS... This is the hazardous outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Lightning: Isolated thunderstorms over the Gulf waters after midnight. Strong gusty winds over 35 mph could accompany a few of the storms. Rip currents: There is a moderate risk of rip currents along the Palm Beach County beaches through this evening and along the Gulf Coast beaches after midnight. Temperature: Apparent temperature values are forecast near 45 to 50 degrees across the interior west of Lake Okeechobee this morning. Wind: Becoming southerly and increasing to 15 to 25 knots over the Gulf and Atlantic waters after midnight ahead of a cold front. This will create hazardous boating conditions for small boaters. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The rip current risk will increase to high along the Gulf Coast beaches Sunday through Monday. The rip current risk for Atlantic beaches increases to high Tuesday through Thursday. In addition to rip currents, some beach erosion will be possible along Gulf Coast beaches Sunday and Sunday night as surf increases along area beaches. Numerous showers along with isolated thunderstorms will be possible across the entire area on Sunday as a cold front pushes through during the morning and early afternoon hours. Wind gusts in excess of 40 mph will be possible with strongest storms. Gusty winds and building seas in the wake the front will likely lead to hazardous marine conditions over all local waters Sunday and Monday. Cold temperatures are expected in the wake of the front. Low temperatures Sunday night are forecast to range from the upper 30s across Glades and Hendry counties to the upper 40s along the East Coast with wind chill values ranging from the low 30s to the mid 40s. Low temperatures recover some Monday night, ranging from the mid 40s west of Lake Okeechobee to near 60 along the East Coast. Some wind chill values in the mid to upper 40s will still be possible Monday night from around Lake Okeechobee to the Gulf Coast. An elevated fire weather risk is forecast for SW Florida on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however, individual spotters are encouraged to report high wind to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. MM/PS
Nearby
Small Craft Advisories in Florida, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.